# SDR HALA2022042800162

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,949 hours, 4,215 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 MID GALLEY OVENS SMELL ELECTRICAL BURNING. CORRECTIVE ACTION: FLIGHT ATTENDANT SINGLED OUT MID GALLEY OVEN M110. RAN WITH NO FAULTS OR SMELL. PRECAUTIONARY REMOVED AND REPLACE OVEN M110. INSPECTED AND RAN BOTH OVENS. NO SMELLS. CHECKS GOOD. (8462667)
